| Model Number |
PNDL, 5BV TVH TP 32G 4MM 100CT 30/CS |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Consumer reported complaint for the trueplus pen needles.Customer stated that the 32g pen needles did not dispense the insulin.The package had not been open or damaged when received by the customer.The customer has been using the product for 1-2 months.The customer is using compatible product, and the pen needle is properly aligned.At the time of the call the customer felt well and did not report any symptoms.Customer did not claim to be injured while using the pen needles and no medical intervention related to the use of the product was reported.
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Pen needles were not returned for evaluation.Note: manufacturer contacted customer in several follow-up calls to ensure the initial concern is resolved - unable to establish contact with customer at this time.
Additional Manufacturer Narrative
Sections with additional information as of 18-jun-2024: g1: reporting contact first and last name updated from (b)(6) to (b)(6)¿; reporting contact email updated from (b)(6).H6: updated fda¿s type, findings and conclusions codes.H10: pen needles were not returned for evaluation.Complaint was forwarded to supplier quality and internal evaluation was performed by the manufacturer using pen needles from the same lot.No abnormalities observed with retention samples.Most likely underlying root cause: mlc-009: use error caused or contributed to event.